# SDR EISA98246

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE OVER MAIN ENTRY DOOR.  GENERATED FROM MAINTENANCE REPORT.  REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD IAW MM CHAPTER 33.  (M)
